PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 61(75), pp. 97--104 (1997)
Equitorsion geodesic mappings of generalized Riemannian spaces
Svetislav M. Minci\'c and Mi\'ca S. Stankovi\'cFilozofski fakultet, Nis, Yugoslavia
Abstract: We define an equitorsion geodesic mapping of two generalized Riemannian spaces and obtain some invariant geometric objects of this mapping, generalizing the Weil's tensor.
Keywords: Geodesic mapping, generalized Riemannian space, equitorsion geodesic mapping, ET-projective parameter, ET-projective tensor
Classification (MSC2000): 65M12
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 6 Feb 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts